ISSN: 1813-0410

Author : Ahmed Mohammed, Sahar

Solving Nonlinear Partial Differential Equations Using Homotopy Perturbation Method

Sharifi; Hussein Ali Mohammed Al; Sahar Ahmed Mohammed

journal of kerbala university, Volume 10, Issue 0, Pages 160-167

In this paper, we attempt to solve samples of nonlinear partial differential equations (PDE's) of the form f(u,ux,uxx) using He's Homotopy Perturbation Method (HPM) with time fractional derivative, which proposed by J. H. He. We present in this paper an algorithm of the new modification of the homotopy perturbation method to be suitable to be applied in nonlinear PDE's.